# SDR SIMA20240725001

- Difficulty date: July 25, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 21,659 hours, 14,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discolored
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP RH#1 AND LH #1 HAS AREAS OF DISCOLORATION THAT DO NOT ILLUMINATE. COMPLETE: RAR EMERGENCY FLOOR LIGHT STRIP RH#1 AND LH #1 , IAW AMM 33-50-21. REFERENCE NRTC E048066 EMERGENCY LIGHT STRIPS REQUIRE RAI TO FOM.
